# SDR ZZDA2010520

- Difficulty date: October 20, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N906AT
- Make and model: Boeing 717-200
- Aircraft serial: 55087
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED LENS ON EMERGENCY LIGHTING SYSTEM SEAT NR 21D.  RELAMPED AND INSTALLED NEW LENS COVER ON EMERGENCY LIGHT AT SEAT 21D IAW AMM 33-51.  OPS CHECKED GOOD.  OK FOR SERVICE.
